Please use this identifier to cite or link to this item:
Title: Persistence of plug-in rule in classification of high dimensional multivariate binary data
Authors: Park, Junyong
Ghosh, J K
Keywords: Persistence
Triangular array
High dimensional multivariate binary data
Plug-in rule
Issue Date: 2007
Citation: Journal of Statistical Planning and Inference, v.137, p.3687-3705
Appears in Collections:Mathematics and Statistics

Files in This Item:
File Description SizeFormat 
Binder4.pdf2.51 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.